# SDR AALA20100530TUL02

- Difficulty date: May 30, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 39,399 hours, 5,451 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 764939A
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PVG - CREW REPORTED RIGHT GENERATOR FAILED INFLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED PVG LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED INTEGRATED DRIVE GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
